# SDR SWAA2024062689410

- Difficulty date: May 23, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 64,641 hours, 35,099 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AREA OF FWD CARGO BS540 L/H STR 23 CRACKED WL 156<[01] REJECT: EA-24-153-01423-WIP1 STEP 2. FABRICATION PARTS DOES NOT MATCH THE 737-700 SRM 53-00-03 REPAIR 1; INCORRECT LOCATION OF DRAIN HOLE ON HAT-SECTION REPAIR.;[02] ACCOMPLISHED REPAIR PER SRM 53-00-03-2R-1 REPAIR 1 AND PER EA# 24-153-01423;[03] THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-00-03-2R-1 (REPAIR 1) AND EA 24-153-01423';[04] CORRECTED SELECTED REFERENCE; STEP 7 N/A;[05] VERIFIED COMPLETION CORRECTIVE ACTION 3 AND MEASUREMENT TABLE.
